# SDR AU980096

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: REP4MR
- Condition: Damaged
- Location: Elevator Control
- Component: REP4ML6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL ROD RODEND RETAINER/DUST COVERS DAMAGED. FOUND DURING INSPECTION IAW SB CC7-27-010.
